EconPapers    
Economics at your fingertips  
 

Corrigendum to "Uniform Inference in Autoregressive Models"

Anna Mikusheva

Econometrica, 2010, vol. 78, issue 5, 1773-1773

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA9351 link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:78:y:2010:i:5:p:1773-1773

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:78:y:2010:i:5:p:1773-1773